Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having acne, black spots on face. Using supatret-c, acne aid soap. Correct medication?

HI Doctor, I had so many pimple and black marks. i went to doctor for my problem . he suggest me to use supatret c and acne aid soap . iafter one month i feel some improvement on my face . my black marks reduce little bit . but some time i feel dry when i applied the gel in night . thsi gel is crt . whether w can get any improvement in this . or i want to go any other treatment
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  1304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query
The treatment prescribed for acne is fine. Supatret is retinoid used for acne, it is applied on face at night, it causes dryness that is what it meant for because oily skin predispose to acne formation.
You can continue using treatment and avoid other creams that make makes skin oily.
Hope it helps.
Take Care!
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor